DSpace@nitr >
National Institue of Technology- Rourkela >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2080/216

Full metadata record

DC FieldValueLanguage
contributor.authorBehera, A-
contributor.authorNayak, L-
date.accessioned2006-02-07T06:51:38Z-
date.available2006-02-07T06:51:38Z-
date.issued1999-
identifier.citationIndian Journal of Pure and Applied Mathematics, Vol 30, Iss 9, P 911-en
identifier.urihttp://hdl.handle.net/2080/216-
descriptionCopyright for this article belongs to INSAen
description.abstractIn this paper, using a function introduced by Hanson, we study some results on variational type inequality problem. Our results develop the results of Siddique, Ansari and Kazmi (IJPAM, 25 (1994) 969-73en
format.extent178784 bytes-
format.mimetypeapplication/pdf-
language.isoen-
publisherIndian National Science Academyen
subjectVariational Inequality Problemen
subjectBanach Spaceen
subjectKKM Mapen
subjectJensen's Inequalityen
titleOn Nonlinear Variational-type Inequality Problemen
typeArticleen
Appears in Collections:Journal Articles

Files in This Item:

File Description SizeFormat
ab6.pdf174KbAdobe PDFView/Open

Show simple item record

All items in DSpace are protected by copyright, with all rights reserved.

 

Powered by DSpace Feedback